Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 343, Number 1
HTML articles powered by AMS MathViewer

Interpolation of weighted and vector-valued Hardy spaces
Serguei V. Kisliakov and Quan Hua Xu PDF
Trans. Amer. Math. Soc. 343 (1994), 1-34
Some cubic modular identities of Ramanujan
J. M. Borwein, P. B. Borwein and F. G. Garvan PDF
Trans. Amer. Math. Soc. 343 (1994), 35-47
Generalized Casson invariants for $\textrm {SO}(3),\;\textrm {U}(2),\;\textrm {Spin}(4),$ and $\textrm {SO}(4)$
Cynthia L. Curtis PDF
Trans. Amer. Math. Soc. 343 (1994), 49-86
Intersections of analytically and geometrically finite subgroups of Kleinian groups
James W. Anderson PDF
Trans. Amer. Math. Soc. 343 (1994), 87-98
On superquadratic elliptic systems
Djairo G. de Figueiredo and Patricio L. Felmer PDF
Trans. Amer. Math. Soc. 343 (1994), 99-116
On transformation group $C^ *$-algebras with continuous trace
Siegfried Echterhoff PDF
Trans. Amer. Math. Soc. 343 (1994), 117-133
Bounded holomorphic functions on bounded symmetric domains
Joel M. Cohen and Flavia Colonna PDF
Trans. Amer. Math. Soc. 343 (1994), 135-156
The hexagonal packing lemma and Rodin Sullivan conjecture
Dov Aharonov PDF
Trans. Amer. Math. Soc. 343 (1994), 157-167
Amenable relations for endomorphisms
J. M. Hawkins PDF
Trans. Amer. Math. Soc. 343 (1994), 169-191
Multivariate orthogonal polynomials and operator theory
Yuan Xu PDF
Trans. Amer. Math. Soc. 343 (1994), 193-202
Noetherian properties of skew polynomial rings with binomial relations
Tatiana Gateva-Ivanova PDF
Trans. Amer. Math. Soc. 343 (1994), 203-219
Product recurrence and distal points
J. Auslander and H. Furstenberg PDF
Trans. Amer. Math. Soc. 343 (1994), 221-232
Amenability and the structure of the algebras $A_ p(G)$
Brian Forrest PDF
Trans. Amer. Math. Soc. 343 (1994), 233-243
Microlocal analysis of some isospectral deformations
F. Marhuenda PDF
Trans. Amer. Math. Soc. 343 (1994), 245-275
Witt equivalence of global fields. II. Relative quadratic extensions
Kazimierz Szymiczek PDF
Trans. Amer. Math. Soc. 343 (1994), 277-303
Semirigid spaces
Věra Trnková PDF
Trans. Amer. Math. Soc. 343 (1994), 305-325
Periodic orbits for Hamiltonian systems in cotangent bundles
Christophe Golé PDF
Trans. Amer. Math. Soc. 343 (1994), 327-347
Pseudocircles in dynamical systems
Judy A. Kennedy and James A. Yorke PDF
Trans. Amer. Math. Soc. 343 (1994), 349-366
Calculating discriminants by higher direct images
Jerzy Weyman PDF
Trans. Amer. Math. Soc. 343 (1994), 367-389
Fibrations of classifying spaces
Kenshi Ishiguro and Dietrich Notbohm PDF
Trans. Amer. Math. Soc. 343 (1994), 391-415
On the number of singularities in meromorphic foliations on compact complex surfaces
Edoardo Ballico PDF
Trans. Amer. Math. Soc. 343 (1994), 417-432
$\mathfrak {F}$-categories and $\mathfrak {F}$-functors in the representation theory of Lie algebras
Ben Cox PDF
Trans. Amer. Math. Soc. 343 (1994), 433-453
Solutions to the quantum Yang-Baxter equation arising from pointed bialgebras
David E. Radford PDF
Trans. Amer. Math. Soc. 343 (1994), 455-477